Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Abdominal pain, nausea. Diagnosed with kidney infection. Should I continue second course of cipro?

I went into the ER with complaints of pain in my right abdomen, nausea , bp of 176/81. I was given fluids for dehydration , which also included cipro and pain medication. The doctor s diagnosis was kidney infection and I was given 1000mg/ day for 10 days. The problem is that I just finished a course of cipro (1000mg/day for 10days) 1wk ago. Is this normal to have to take a second course of antibiotics?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
thanks for your query.
for severe urine or kidney infection recommended doses of ciprofloxacine is 500mg twice a day for 7 to 10 can repeat the same after one weak but only after justify its indication as your doctor advice.
it is best to take antibiotics as per culture sensitivity reports.if you not benefited by initial empirical antibiotics therapy.
i think this give your answer
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor